# SDR QXEA0200448

- Difficulty date: February 22, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACKED NESTING ANGLE IN FLOOR SUPPORT ON INBOARD SIDE OF OUTBOARD SEAT TRACK, JUST AFT OF FRAME 8770.  REPAIRED IAW FOKKER SRM 53-02-18, PAGE 3, FIGURE 1, SRM 53-15-02, PAGE 32, FIGURE 11 AND SRM 51-31-01.
